It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Melody A. Morgan on January 08, 2000 at 22:12:59:

In Reply to: weight control on depecote posted by kam on January 01, 2000 at 18:23:46:

Hi Kam,
My boyfriend has been taking Depakote for about the last five years and has gained 100 lbs. I, too, am concerned about the adverse affect it has had on his weight. He has unhealthy eating habits (fast food, etc), but also has trouble controling his appetite because of his medication. He takes 4 250 mg pills per day to control his seizures. I would suggest that you try not to let the weight gain get out of control because a few pounds here and there can add up quickly.


Follow Ups

All times are GMT -7. The time now is 12:07 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!